Anisotropic universes with conformal motion

Roy Maartens*, Conrad M. Mellin

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


By imposing natural geometrical and kinematical conditions on a conformal Killing vector in Bianchi I spacetime, we show that a class of axisymmetric metrics admits a conformal motion. This class contains new exact solutions of Einstein's equations, including anisotropic radiation universes whose expansion isotropizes at late times.

Original languageEnglish
Pages (from-to)1571-1577
Number of pages7
JournalClassical and Quantum Gravity
Issue number6
Publication statusPublished - 1996


Dive into the research topics of 'Anisotropic universes with conformal motion'. Together they form a unique fingerprint.

Cite this